Facebook Pixel
EmpowHER Guest

Boobs sore 10 days before period.

By Anonymous June 22, 2013 - 12:38pm
Rate This

I'm on ortho tri-cyclen and have been for about one year. My first inactive pill isn't for 6 more days. Usually my boobs will hurt within the week before my inactive pills but this month they started hurting about 10 days before. I always take my pill but last month I was on antibiotics. I used backup protection and then did get my period. When I started my new pack my pharmacist said I'd be okay just with the pill since I was done with the antibiotic. Is it normal that my boobs could have just started hurting earlier? I'm nervous that my pharmacist was wrong and that I'm pregnant.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  If while you were not using your birth control pills, you or your partner used some other type of protection.  It's then unlikely you will be pregnant.  It would be best to ask your OBGYN on how you should take your birth control pills.  All symptoms will not be the same every month, nor it will happened at the same time every cycle.  



June 22, 2013 - 6:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!